# SDR 2011FA0000109

- Difficulty date: February 16, 2011
- Submitted: February 16, 2011
- Operation: General aviation
- Aircraft: N8046G
- Make and model: Beech F33A
- Aircraft serial: CE1646
- Aircraft time: 5,466 hours
- Engine: Cont IO520BB
- Engine time: 473 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pump
- Condition: Low Pressure
- Location: Pneumatic System
- Part time: 260 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED INSTRUMENT AIR PRESSURE WAS LOW AT 1700 RPM.  UP ON TROUBLESHOOTING THE MECHANIC NOTICED ON INITIAL RUN UP PRESSURES WERE WITHIN LIMITS, AFTER ENGINE STARTED TO WARM UP THE PRESSURE STARTED TO DROP BELOW LIMITS.  ON INSP THE VANES SHOW SOME WEAR.  INSTALLED NEW PUMP, SYS WORKED NORMAL.  NO PROBABLE CAUSE OR RECOMMENDATIONS AT THIS TIME.
